# SDR USAA2015040300002

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 40,853 hours, 24,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Misrouted
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR YELLOW RELEASE STRAP NOT ROUTED CORRECTLY THRU TRIGGER MECHANISM & SURVIVAL KIT LANYARDS HAVE LOOP END THRU TRIGGER MECHANISM.  CORRECTLY ROUTED YELLOW STRAP IAW JC 26T00025010 STEP 1.
